English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Superopers on supercurves

MPS-Authors
/persons/resource/persons236358

Zeitlin,  Anton M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Zeitlin, A. M. (2015). Superopers on supercurves. Letters in Mathematical Physics, 105(2), 149-167. doi:10.1007/s11005-014-0735-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1140-0
Abstract
There is no abstract available